Alert archive / Illinois / Special Weather Statements in 2016
Special Weather Statement, NWS Chicago, IL
NWS Chicago, IL issued this special weather statement at Jun 14, 2016, 11:30 PM CDT for Ogle County, Illinois. It was in force for 15 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 14, 2016, 11:45 PM CDT
- In force
- 15 min
- Issued by
- NWS Chicago, IL
County Ogle County, IL
The radar
The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 11:50 PM CDT | TSTM WND DMG | Oregon, IL | NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT THE COUNTY, TOO BUSY TO GIVE EXACT LOCATIONS, BUT OREGON HIT HARD. |
| Jun 14, 11:55 PM CDT | TSTM WND DMG | 2 S Winnebago, IL | POWERLINES DOWNED NEAR ALWORTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2459 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.2
The text
As transmitted.
264
WWUS83 KLOT 150430
SPSLOT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1130 PM CDT TUE JUN 14 2016
ILZ003-008-150445-
OGLE IL-WINNEBAGO IL-
1130 PM CDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL OGLE AND WESTERN WINNEBAGO
COUNTIES UNTIL 1145 PM CDT...
AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RIDOTT TO NEAR MOUNT
MORRIS TO NEAR POLO...AND MOVING EAST AT 35 MPH.
WIND GUSTS OF UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PECATONICA AROUND 1135 PM CDT.
OREGON AROUND 1140 PM CDT.
BYRON...WINNEBAGO AND DURAND AROUND 1145 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ADELINE AND LEAF
RIVER.
THIS INCLUDES... CASTLE ROCK STATE PARK...LOWDEN STATE PARK...OGLE
COUNTY FAIRGROUNDS...WHITE PINES STATE PARK...AND WINNEBAGO COUNTY
FAIRGROUNDS.
LAT...LON 4215 8917 4189 8929 4189 8936 4190 8936
4189 8943 4190 8942 4191 8946 4190 8948
4190 8960 4209 8951 4220 8951 4220 8940
4243 8940 4250 8924 4250 8921
TIME...MOT...LOC 0430Z 257DEG 30KT 4234 8945 4210 8945 4191 8956
$$
IZZIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 8:49 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 14, 8:49 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 849 PM CDT TUE JUN 14 2016 .UPDATE... 849 pm CDT... Watching radar trends the past half hour and kicking it around with shift partner, have opted to go ahead with a flash flood watch for rest of tonight. Seeing a slow moving area of torrential rain producing convection developing in the WAA wing near DBQ and also watching an uptick in convection in the trailing west-east band into central Iowa. Certainly not a slam dunk flash flood situation tonight thanks to the usual uncertainties when forecasting convection, but there are several red flags and enough concern that we could see rainfall totals get totally out of hand somewhere in our area overnight, so felt the course of least regret is to go with a flash flood watch. First instinct was to just go with north central IL, but after further thought opted to go into the Chicago metro area and a bit farther south as well to add some cushioning. 825 PM CDT... Earlier convection has helped sharpen the warm frontal boundary over northwest Illinois and eastern IA with warm front extending southeast into central IL. Have seen ocnl storms popping on the warm frontal boundary early this evening, but with sunset soon and anticipated ramp up of LLJ/WAA regime would anticipate additional development to become more focused farther northeast into "cool" side of the front in our area later this evening. In addition, also monitoring MCS over western WI and northeastern IA which has been tracking eastward. On its current trajectory, just the southern flank of the MCS would scrape across our northern CWA. However, NW-SE oriented instability axis along with area of maximized WAA would suggest that this system will start to propagate more ESE or perhaps even SE over the next several hours. The 00z DVN sounding is concerning for a couple reasons; first the instability is impressive and stronger than depicted by RAP mesoanalysis and likely fairly representative of environment over our northern/western CWA. The T/Td spreads are quite small now, so not expecting any significant nocturnal stabilization of the boundary layer, so this MCS could potentially have some sizable instability to feed on as it gets into our CWA later this evening. Could see a sporadic damaging wind threat with this line even into the late evening and early night, especially in our northern CWA. Secondary concern is potential for heavy rain and perhaps an isolated flash flood threat. The 00z DVN sounding had an observed PWAT of 2.19 inches, which SPC sounding climo page indicates is a record high PWAT for DVN for so early in the summer (granted records only date back to 1995 for this site). Regardless, such a high PWAT environment is obviously raises red flags for heavy rain potential. By late evening into the overnight RAP and NAM both forecast upwind propagating Corfidi vector magnitude to get quite small. If the MCS moving into the area develops a quasi-stationary back building tail, which is possible given the strong WAA/LLJ despite less than ideal orientation of the front, then flash flood threat could be quite real. Too much uncertainty to jump out with any flood headlines, but something that will need to be closely monitored tonight. Finally, did scale back on POPs for much of the day Wednesday. Can't rule out some lingering convection early in the morning, but that should wrap up early and set the stage for a rain-free, but hot and humid day. Could see heat indices over 100 degrees, especially in our southern CWA. Izzi && .SHORT TERM... 205 PM CDT Through Wednesday... A moderately unstable environment exists ahead of a vort max in MO and a warm front positioned just to our southwest. At this point instability is weak to moderate and we are still slightly capped farther north and east away from the front. At this point most guidance keeps the activity focused west of the Chicago metro area, though as has occurred the past few days subtle lift in a weak isentropic upglide ahead of the main activity in weakly unstable conditions a pop up shower or storm cannot be ruled out pretty much anywhere across the area. In addition we have a lake breeze boundary which was affected earlier by outflow from earlier morning showers. Have focused higher chance pops in south and west with mid to higher end chance pops elsewhere. These storms are slow moving and will likely drop heavy rainfall in these areas. Gusty winds and some likely sub severe hail is also possible in the stronger storms in a slightly more sheared/unstable environment farther south. After this activity diurnally wanes, more robust forcing arrives tonight ahead of the relatively strong upper wave to our west. This low will track northeast toward Lake Superior tonight, but decent warm advection/vorticity advection ahead of the low will lead to more organized thunderstorms this evening and overnight. The largest threats appears to be heavy rainfall as precipitable water values hover in the upper echelon of values of observed for mid June, though there is a limited risk of gusty winds and marginally severe hail. Showers and thunderstorms should dwindle in the morning as they shift east. After collaboration with neighboring WFOs and SPC, a significant change to the day 2 outlook has been issued. This leaves our eastern areas in a slight Risk for severe thunderstorms, with a marginal risk farther west. Much of the severe concern appears tied to additional thunderstorm development in an unstable environment ahead of a trailing surface trough in the afternoon and evening. At this time we do still believe that threat is conditional and possibly not as widespread of a concern as indicated in the current outlook. QPF fields from latest 12z guidance and previous 0z guidance is not as robust with the precipitation this far west, and that the better chance for thunderstorms lies along and ahead of the warm frontal boundary. With much of our area lingering in the subsident warm sector, it will be continued warm and muggy on Wednesday with highs near or above 90, and heat indices 90-100. Offshore winds will push the warming all the way to the lakefront. KMD && .LONG TERM... 301 PM CDT Wednesday night through Tuesday... By Wednesday evening the strong upper wave and its surface low will be sliding southeast across Lake Michigan and down the eastern side of a broad upper ridge. ECM/NAM/GFS QPF fields are in good agreement in pushing most of the precip activity with these features north and east of the local area by Wednesday night even though the bulk of the upper level shortwave energy and mid level moisture convergence will still be upstream of the area. As this energy works across northeast Illinois on Thursday, there should be considerable cloudiness and perhaps an isolated high based shower even though the forecast presently is dry. Very little vertical development would be expected given the degree of capping from the inversion in the 700-800mb layer. By late Thursday, broad surface and upper level ridging begins building across the area, bringing stable conditions through the weekend. Northeast winds on the leading side of the surface ridge will keep Thursday and Friday seasonably cool. Passage of the ridge axis east of the area will allow the return of warmer air on Saturday, and warmer and more humid air on Sunday. The continued increase in Gulf moisture will introduce renewed precip chances for the start of next week. Lenning && .AVIATION... For the 00Z TAFs... Aviation concerns are focused on thunderstorm coverage and timing from this evening through the overnight hours. Surface low pressure was over the eastern Dakotas early this evening, with a warm front extending southeast across eastern Iowa and central Illinois. The warm sector west/south of the warm front has destabilized strongly this afternoon resulting in isolated to scattered strong thunderstorms forming from Minnesota into northeast IA and northwest IL, while the rain/lake-cooled air mass over northeast IL has remained a bit more stable. The presence of a lake breeze boundary and several convective outflow boundaries have provided some focus for shower/isolated thunderstorm development near the Chicago terminals, though it appears the immediate threat of TS will remain isolated until later this evening. Most model guidance depicts an increase in TSRA coverage during the late evening and overnight hours, as a mid-level disturbance over the plains lifts northeastward into the upper Midwest. Stronger forcing aloft and a northeastward push of the warm front is expected to increase TSRA coverage at that time. By Wednesday morning, the warm front is expected to push north/east of the terminals, with the warm sector becoming capped. While not zero, the potential for TSRA development does appear to be limited by these warm temps aloft. At this time coverage/potential appears low enough to keep TAFs dry. Surface winds, while somewhat messed-up by aforementioned outflows, should gradually shift from synoptic southeast this evening, to west-southwest behind the warm front on Wednesday. Some gusts near 20 kt possible. Ratzer && .MARINE... 301 PM CDT Flow of a generally easterly direction will continue across the lake through the first part of the day tomorrow. Low pressure approaching from Minnesota will reach the lake by Wednesday evening and move into lower Michigan by Thursday morning. Cool northerly winds behind the low will align with the long axis of the lake and produce decent wave growth along the southern shore Thursday. Small craft and beach hazard headlines are both likely. For Friday into the weekend high pressure will dominate and winds will be relatively light and frequently turning, so the lake should be quiet will only minimal wave growth at least into early next week. Lenning && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 14, 4:00 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT TUE JUN 14 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
152100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT TUE JUN 14 2016 /500 PM EDT TUE JUN 14 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
SIGNIFICANT THUNDERSTORM RISK...WITH AN ASSOCIATED:
LIMITED HAIL RISK...UP TO QUARTER SIZE.
LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH.
ELEVATED FLOODING RISK.
LIMITED EXCESSIVE HEAT RISK.
DISCUSSION:
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THIS AFTERNOON AND
EVENING...BUT A FEW STORMS COULD PRODUCE BURSTS OF STRONG WINDS
AND PERHAPS SOME HAIL TO THE SIZE OF QUARTERS. SLOW MOVING STORMS
ALSO MAY PRODUCE LOCAL FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...
ELEVATED SEVERE THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
THURSDAY...
ELEVATED SWIM RISK.
SUNDAY... LIMITED THUNDERSTORM RISK.
DISCUSSION:
A FEW OF THE STORMS ALONG A WARM FRONT LIFTING ACROSS THE AREA
TOMORROW COULD PRODUCE DAMAGING WINDS AND LARGE HAIL IN FAR
NORTHEAST ILLINOIS AND NORTHWEST INDIANA...THOUGH WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED FOR THOSE AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.
GENERAL STORM MOTION OF THE DAY:
MOVING NORTHEAST AT 15 MPH.
&&
LMZ740>745-152100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
400 PM CDT TUE JUN 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
PERIODIC THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE WILL BE PERIODIC THUNDERSTORM CHANCES WEDNESDAY...WITH
SOME THUNDERSTORMS BECOMING SEVERE. ADDITIONAL THUNDERSTORMS
WILL BE POSSIBLE AGAIN SUNDAY NIGHT INTO MONDAY.
ALSO...STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT THURSDAY INTO THURSDAY NIGHT.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-152100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
400 PM CDT TUE JUN 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE WILL BE PERIODIC THUNDERSTORM CHANCES THIS EVENING AND
TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE WILL BE PERIODIC THUNDERSTORM CHANCES WEDNESDAY...WITH
SOME THUNDERSTORMS BECOMING SEVERE MAINLY ACROSS THE SOUTHERN
HALF OF LAKE MICHIGAN. ADDITIONAL THUNDERSTORMS WILL BE
POSSIBLE AGAIN SUNDAY NIGHT INTO MONDAY.
&&
LENNING
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jun 14, 5:45 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
545 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HEAVY RAIN DOWNERS GROVE 41.80N 88.02W
06/14/2016 M2.01 INCH DUPAGE IL PUBLIC
FOR THE DAY. 1.84 INCHES FROM 4 PM TO 530 PM
&&
CSpecial weather statement, Jun 14, 11:13 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1113 PM CDT TUE JUN 14 2016
ILZ008-150430-
OGLE IL-
1113 PM CDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR WESTERN OGLE COUNTY UNTIL 1130 PM
CDT...
AT 1113 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FREEPORT TO NEAR
COLETA...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
POLO AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ADELINE.
THIS INCLUDES...WHITE PINES STATE PARK.
LAT...LON 4220 8969 4220 8944 4192 8946 4190 8956
4190 8963 4193 8963 4193 8969
TIME...MOT...LOC 0413Z 258DEG 28KT 4226 8966 4189 8970
IZZISpecial weather statement, Jun 14, 11:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1130 PM CDT TUE JUN 14 2016
ILZ003-008-150445-
OGLE IL-WINNEBAGO IL-
1130 PM CDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL OGLE AND WESTERN WINNEBAGO
COUNTIES UNTIL 1145 PM CDT...
AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RIDOTT TO NEAR MOUNT
MORRIS TO NEAR POLO...AND MOVING EAST AT 35 MPH.
WIND GUSTS OF UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PECATONICA AROUND 1135 PM CDT.
OREGON AROUND 1140 PM CDT.
BYRON...WINNEBAGO AND DURAND AROUND 1145 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ADELINE AND LEAF
RIVER.
THIS INCLUDES... CASTLE ROCK STATE PARK...LOWDEN STATE PARK...OGLE
COUNTY FAIRGROUNDS...WHITE PINES STATE PARK...AND WINNEBAGO COUNTY
FAIRGROUNDS.
LAT...LON 4215 8917 4189 8929 4189 8936 4190 8936
4189 8943 4190 8942 4191 8946 4190 8948
4190 8960 4209 8951 4220 8951 4220 8940
4243 8940 4250 8924 4250 8921
TIME...MOT...LOC 0430Z 257DEG 30KT 4234 8945 4210 8945 4191 8956
IZZIThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:54 PM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Grundy, Kane, Kankakee and 8 more | 8 hr |
| Jun 14, 11:13 PM CDT | Special Weather Statement | LOT | Ogle | 17 min |
| Jun 14, 11:38 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 52 min |
| Jun 14, 11:51 PM CDT | Areal Flood Advisory | LOT | Ogle, Winnebago | 3 hr |
| Jun 15, 12:12 AM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Lee, McHenry, Ogle | 48 min |
| Jun 15, 12:46 AM CDT | Special Weather Statement | LOT | Kane | 29 min |
| Jun 15, 12:59 AM CDT | Special Weather Statement | LOT | LaSalle | 16 min |
| Jun 15, 1:19 AM CDT | Areal Flood Advisory | LOT | DeKalb, Lee | 3 hr |
| Jun 15, 1:34 AM CDT | Areal Flood Advisory | LOT | LaSalle | 4 hr |
| Jun 15, 2:22 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Kendall, Will | 4 hr |
| Jun 15, 10:08 AM CDT | River Flood Advisory | LOT | Will | 29 hr |
| Jun 15, 3:00 PM CDT | Small Craft Advisory | LOT | 43 hr | |
| Jun 15, 4:14 PM CDT | Beach Hazards Statement | LOT | Lake | 42 hr |
Nearby
Special Weather Statements in Illinois, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.